# SDR 2008UALA05544

- Difficulty date: August 30, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 43,161 hours, 11,971 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 58673
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROBBED EEL INVERTER FOR A-C 5596.  INVERTER GOES ABOVE AFT GALLEY MAIN CEILING LIGHTS.  TAPE IDENTIFIES THE 2 CONNECTOR HOOKUPS.  HARDWARE IS ATTACHED TO TAPE.  *S/D*  REPLACED INVERTER.  OP CHECK NORMAL.
